# SDR COMA9610020

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 5270 · Door Warning System
- Part: Door Warning
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING SHORTLY AFTER TAKEOFF.  PLACED CARGO DOOR WARNING SYSTEM ON DEFERRED MAINTENANCE LIST AND ACFT CONTINUED SERVICE.
